MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Bi IS-1 Epi R/S; Permanent Pacemaker Electrode

BOSTON SCIENTIFIC CORPORATION Bi IS-1 Epi R/S; Permanent Pacemaker Electrode
Model Number 4056
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Loss of consciousness (2418); Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
Bi IS-1 Epi R/S
Common Device Name
Permanent Pacemaker Electrode
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Oscor/Intermedics
2300 berkshire ln n
minneapolis MN 55441
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50151164
Report Number2124215-2026-42099
Device Sequence Number9103257
Product Code DTB
UDI-Device Identifier00821329900211
UDI-Public(01)00821329900211(11)250701(17)280701
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K912867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4056
Device Catalogue Number4056
Device Lot Number355664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown